# SDR IPXA2020032553551

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 21,845 hours, 13,687 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR ** EVACUATION SLIDE BUZZER WARNING INOP.TRANSFERED TO M702615 REF MEL 52-73-01-2 PLACARDS INSTALLED.RESET AUTONOMOUS POWER SUPPLY AND BUZZER UNIT IAW AMM 52-73-11-0401, OPS CK OK, DI REMOVED.
